Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Ears and nose blocked, mucus with blood, pain in head and neck. Taking congestion medicines. Help?

I have been having issues for a few days, my hears and nose feel blocked.

I have thick mucus with blood in it when blowing my nose firmly and when tilting my head back i get a sharp pain the the back of my head/upper neck on one side

I have been taking congestion tablets and ibuprofen for a few days but my symptoms persist.
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
hello phenix
These symptoms are probably because of nasal and sinus infection.headache occurs because of sinus infection and also decreased oxygen supply because of blocked nose.One thing you should keep in mind that dont blow your nose...Secondly see ENT specialist so that he can advice you radiological investigation and then antibiotics and decongestant and steroid sprays or oral steroids.
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor